# SDR CA030107019

- Difficulty date: January 6, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 45,447 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: BACB30MT826
- Condition: Broken
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND IN YMX, MTCE FOUND NR 8 MAIN WHEEL ASSY WITH ONE BOLT BROKEN (NUT WITH PORTION OF BOLT MISSING). THE MLG WHEEL ASSY WAS REPLACED I.A.W. AMM 32-45-01 (REF., DEF. 58871).
